# SDR DHL2003804912

- Difficulty date: January 21, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/C COMPT CTR TRACK LUGS WORN FROM STA 1670.000 - STA 1710.000.  REMOVED DAMAGED AREA FROM CTR TRACK IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK SECTION AND REINSTALLED SPLICES IAW SRM 53-2-3 PG 49-50 AND 51-3-0 PG 1.
